# SDR 2007UALA01696

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 32,983 hours, 4,260 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS SEAT 32HJK TO 34HJK INOP.  REPLACED FEEDER CABLE.  OP CHECKS NORMAL.
